# SDR AALA201703019013

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,962 hours, 11,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156563
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN SWEEP, MAINTENANCE FOUND THE G-3 EMERGENCY LIGHT LENS MISSING.  REPLACED THE LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
